Une inégalité de Cheeger pour le spectre de Steklov
[A Cheeger inequality for the Steklov spectrum]
Annales de l'Institut Fourier, Volume 65 (2015) no. 3, pp. 1381-1385.

We prove a Cheeger inequality for the first positive Steklov eigenvalue. It involves two isoperimetric constants.

On montre une inégalité de Cheeger pour la première valeur propre de Steklov. Elle fait intervenir deux constantes isopérimétriques.

DOI: 10.5802/aif.2960
Classification: 35P15, 58J50
Mot clés : inégalité de Cheeger, spectre de Steklov
Keywords: Cheeger inequality, Steklov eigenvalues.
Jammes, Pierre 1

1 Univ. Nice Sophia Antipolis CNRS, LJAD, UMR 7351 06100 Nice (France)
@article{AIF_2015__65_3_1381_0,
     author = {Jammes, Pierre},
     title = {Une in\'egalit\'e de {Cheeger} pour le spectre de {Steklov}},
     journal = {Annales de l'Institut Fourier},
     pages = {1381--1385},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {3},
     year = {2015},
     doi = {10.5802/aif.2960},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.2960/}
}
TY  - JOUR
AU  - Jammes, Pierre
TI  - Une inégalité de Cheeger pour le spectre de Steklov
JO  - Annales de l'Institut Fourier
PY  - 2015
SP  - 1381
EP  - 1385
VL  - 65
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2960/
DO  - 10.5802/aif.2960
LA  - fr
ID  - AIF_2015__65_3_1381_0
ER  - 
%0 Journal Article
%A Jammes, Pierre
%T Une inégalité de Cheeger pour le spectre de Steklov
%J Annales de l'Institut Fourier
%D 2015
%P 1381-1385
%V 65
%N 3
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.2960/
%R 10.5802/aif.2960
%G fr
%F AIF_2015__65_3_1381_0
Jammes, Pierre. Une inégalité de Cheeger pour le spectre de Steklov. Annales de l'Institut Fourier, Volume 65 (2015) no. 3, pp. 1381-1385. doi : 10.5802/aif.2960. http://www.numdam.org/articles/10.5802/aif.2960/

[1] Agranovich, M. S. On a mixed Poincaré-Steklov Type Spectral Problem in a Lipschitz Domain, Russ. J. Math. Phys., Volume 13 (2005) no. 3, pp. 239-244 | DOI | MR | Zbl

[2] Bandle, C. Isoperimetric inequalities and applications, Monographs and Studies in Mathematics, 7, Pitman, 1980 | MR | Zbl

[3] Brooks, R. The bottom of the spectrum of a Riemannian covering, J. Reine Angew. Math., Volume 357 (1985), pp. 101-114 | MR | Zbl

[4] Buser, P. On Cheeger inequality λ 1 h 2 /4, Geometry of the Laplace operator (Proc. Sympos. Pure Math., XXXVI), Amer. Math. Soc., 1980, pp. 29-77 | MR | Zbl

[5] Cheeger, J. A lower bound for the smallest eigenvalue of the Laplacian, Problems in analysis (Papers dedicated to Salomon Bochner, 1969), Princeton Univ. Press (1970) | MR | Zbl

[6] Cheng, S.-Y.; Oden, K. Isoperimetric inequalities and the gap between the first and second eigenvalues of an Euclidean domain, J. Geom. Anal., Volume 7 (1997) no. 2, pp. 217-239 | DOI | MR | Zbl

[7] Colbois, B.; El Soufi, A.; Girouard, A. Isoperimetric control of the Steklov spectrum, J. Funct. Anal., Volume 261 (2011) no. 5, pp. 1384-1399 | DOI | MR | Zbl

[8] Escobar, J. F. The geometry of the first non-zero Stekloff eigenvalue, J. Funct. Anal., Volume 150 (1997) no. 2, pp. 544-556 | DOI | MR | Zbl

[9] Escobar, J. F. An isoperimetric Inequality and the first Steklov Eigenvalue, J. Funct. Anal., Volume 165 (1999) no. 1, pp. 101-116 | DOI | MR | Zbl

[10] Girouard, A.; Polterovich, I. On the Hersch-Payne-Schiffer inequalities for Steklov eigenvalues, Functional Analysis and its Applications, Volume 44 (2010) no. 2, pp. 106-117 | DOI | MR | Zbl

[11] Guérini, P. Prescription du spectre du laplacien de Hodge-de Rham, Ann. scient. Éc. norm. sup. (4), Volume 37 (2004) no. 2, pp. 270-303 | Numdam | MR | Zbl

[12] Krantz, S. T.; Parks, H. R. Geometric Integration Theory, Birkäuser, 2008 | MR | Zbl

[13] Sylvester, J.; Uhlmann, G. The Dirichlet to Neumann map and applications, Inverse problems in partial differential equations (Arcata, CA, 1989), SIAM (1990), pp. 101-139 | MR | Zbl

[14] Uhlmann, G. Electrical impedance tomography and Calderón’s problem, Inverse Problems, Volume 25 (2009) no. 12, pp. 123011, 39 | DOI | Zbl

Cited by Sources: